# SDR DALA2024061206048

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 81,274 hours, 32,003 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376
- Part serial: 0709
- Condition: Inoperative
- Location: E/E Bay
- Part time: 62,795 hours, 21,955 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 0695 -DIV/DE- DUE TO EQUIPMENT SMOKE AND OVERHEAT MESSAGE. CORRECTIVE ACTION: REPLACED #1 EQUIPMENT SUPPLY FAN AND VMU, #1 AND #2 FWD EQUIPMENT SMOKE DETECTORS, AND CAPT EADI.
